Alert archive / California / Hazardous Seas Warnings in 2016
Hazardous Seas Warning 5, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Jan 17, 2016, 9:07 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2016, 9:07 PM PST (05:07 UTC)
- Expired
- Jan 18, 2016, 3:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
266 WHUS76 KEKA 180507 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 907 PM PST SUN JAN 17 2016 PZZ450-455-181315- /O.EXP.KEKA.SE.W.0004.000000T0000Z-160118T0500Z/ /O.UPG.KEKA.SC.Y.0011.000000T0000Z-160120T2300Z/ /O.NEW.KEKA.SE.W.0005.160118T0507Z-160118T1100Z/ /O.NEW.KEKA.SC.Y.0012.160118T1100Z-160120T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 907 PM PST SUN JAN 17 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM MONDAY TO 3 PM PST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...LIGHT TO MODERATE SOUTHERLY WINDS WILL CONTINUE THROUGH MONDAY THEN INCREASE TO 15 TO 25 KT LATE MONDAY INTO TUESDAY AS A COLD FRONT CROSSES THE WATERS. * WAVES...W SWELL 16 TO 21 FT AT 16 SECONDS OVERNIGHT. SWELL WILL SLOWLY SUBSIDE THROUGH THE NEXT COUPLE DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-181315- /O.EXP.KEKA.SE.W.0004.000000T0000Z-160118T0500Z/ /O.UPG.KEKA.SC.Y.0011.000000T0000Z-160120T2300Z/ /O.NEW.KEKA.SE.W.0005.160118T0507Z-160118T1100Z/ /O.NEW.KEKA.SC.Y.0012.160118T1100Z-160122T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 907 PM PST SUN JAN 17 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM MONDAY TO 3 PM PST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...LIGHT TO MODERATE SOUTHERLY WINDS WILL CONTINUE THROUGH MONDAY THEN INCREASE TO 20 TO 30 KT LATE MONDAY INTO TUESDAY AS A COLD FRONT CROSSES THE WATERS. * WAVES...W SWELL 16 TO 21 FT AT 16 SECONDS OVERNIGHT. SWELL WILL SLOWLY SUBSIDE THROUGH THE NEXT COUPLE DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
532 WHUS76 KEKA 181122 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 322 AM PST MON JAN 18 2016 PZZ450-470-475-181930- /O.EXP.KEKA.SE.W.0005.000000T0000Z-160118T1100Z/ /O.EXT.KEKA.SC.Y.0012.000000T0000Z-160119T1200Z/ /O.NEW.KEKA.GL.A.0006.160119T1200Z-160119T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 322 AM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS...S WINDS 10 TO 20 KT TODAY...BECOMING 20 TO 30 KT TONIGHT WITH GUSTS NEAR 40 KT POSSIBLE WITH THE FRONTAL PASSAGE EARLY TUESDAY MORNING. WINDS WILL THEN DECREASE THROUGH THE DAY TUESDAY. * WAVES...W SWELL 14 TO 16 FT AT 16 SECONDS TODAY. THE SWELL WILL SLOWLY SUBSIDE THROUGH THE NEXT COUPLE DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-181930- /O.EXP.KEKA.SE.W.0005.000000T0000Z-160118T1100Z/ /O.CON.KEKA.SC.Y.0012.000000T0000Z-160120T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 322 AM PST MON JAN 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... * WINDS...S WINDS 5 TO 15 KT TODAY...BECOMING 15 TO 25 KT TONIGHT. GUSTS AROUND 35 KT WILL BE POSSIBLE WITH THE FRONTAL PASSAGE LATE TONIGHT THROUGH EARLY TUESDAY MORNING. WINDS WILL THEN DECREASE THROUGH THE DAY TUESDAY. * WAVES...W SWELL 14 TO 16 FT AT 16 SECONDS TODAY. THE SWELL WILL SLOWLY SUBSIDE THROUGH THE NEXT COUPLE DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jan 17, 3:52 PM PST, 5 hours 15 minutes earlier.
Area forecast discussion, Jan 17, 3:52 PM PST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
352 PM PST SUN JAN 17 2016
.SYNOPSIS...RAIN ACROSS NW CALIFORNIA WILL TAPER THIS EVENING AND
TONIGHT ALLOWING FOR A LULL IN CONDITIONS FOR THE FIRST HALF OF
MONDAY. RIVERS WILL PEAK OVERNIGHT INTO MONDAY THEN SLOWLY RECEDE.
ANOTHER SYSTEMS WILL IMPACT THE REGION EARLY TUESDAY WITH MORE
RAIN AND POSSIBLE FLOODING ISSUES. AN UNSETTLED PATTERN WILL
CONTINUE THROUGH MUCH OF THE WEEK.
&&
.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...THE MOISTURE LADEN COLD
FRONT THAT HAS BEEN IMPACTING NW CALIFORNIA TODAY WILL EXIT OUT TO
THE SOUTHEAST TONIGHT ALLOWING FOR THE RAIN TO TAPER TO SHOWERS
WITH SHOWERS ENDING BY EARLY MONDAY MORNING. A SLIGHTLY COOLER AND
MINIMALLY UNSTABLE AIR MASS WILL SLIDE IN OVERNIGHT INTO THE
EARLY MORNING. THERE IS A VERY LIMITED CHANCE OF THUNDERSTORMS OR
SMALL HAIL BEHIND THE FRONT, SO SMALL AND WITH SO LITTLE
CONFIDENCE NO CONVECTION WAS ADDED TO THE FORECAST. THAT SAID, WE
WILL BE WATCHING THIS EVENING FOR ANY DEVELOPMENT. ALL TOLD, RAIN
WILL END TONIGHT BUT FLOODED AREAS WILL TAKE SOMETIME TO RECEDE.
WHILE A BRIEF BREAK IN ACTIVITY WILL OCCUR DURING THE A.M. HOURS
OF MONDAY, THE NEXT SYSTEM WILL PRESSING IN BY MONDAY EVENING.
LOOK FOR ANOTHER BOUT OF RAIN TO IMPACT THE REGION MONDAY NIGHT
THROUGH MUCH OF TUESDAY. WHILE THIS SYSTEM WILL BRING WIDESPREAD
RAIN IT WILL NOT RIVAL WHAT HAS BEEN SEEN TODAY (SUNDAY). AT THIS
POINT THE QPF AMOUNTS ARE WIDESPREAD HALF TO INCH AND A HALF OF
RAIN WITH ISOLATED TOTALS UP TO 3 INCHES. THIS SYSTEM WILL BE ON
THE WARM SIDE WITH SNOW LEVEL QUICKLY RISING FROM AROUND 4KFT TO
AROUND 5500 TO 7000 FEET, LOWER IN THE NORTH AND HIGHER IN THE
SOUTH. NO SNOW IS EXPECTED AT MOUNTAIN PASSES AT THIS TIME RIVERS
AND STREAMS WILL NOT HAVE A SIGNIFICANT TIME TO RECEDE FROM THE
SUNDAY SYSTEM, SO WE WILL BE WATCHING FOR POSSIBLE FLOODING
CONCERNS AGAIN.
ANOTHER BRIEF LULL WILL OCCUR TUESDAY NIGHT INTO WEDNESDAY BEFORE
THE NEXT SYSTEM APPROACHES FOR DAYTIME WEDNESDAY. THIS AGAIN WILL
BE A WARM SYSTEM WITH HIGH SNOW LEVELS. THE WARM FRONT WILL SLIDE
THROUGH MIDDAY WEDNESDAY WITH THE COLD FRONT TRAILING OVERNIGHT
AND INTO THURSDAY. WHILE VERY PRELIMINARY, THE QPF IS EXPECTED TO
RANGE FROM ONE TO TWO INCHES ACROSS THE REGION WITH ISOLATED
TOTALS UP TO 3 INCHES.
ALL TOLD, THE FIRST HALF OF THE WEEK WILL REMAIN VERY ACTIVE WITH
LOCALIZED FLOODING POTENTIAL. BFG
.LONG TERM (THURSDAY THROUGH SUNDAY)...A WET AND ACTIVE PATTERN
WILL CONTINUE THROUGH THE LONG TERM WITH MULTIPLE DISTURBANCES
IMPACTING THE REGION. SNOW LEVELS LOOK TO REMAIN FAIRLY HIGH
(GENERALLY HIGHER THAN 5,000 FEET)...WITH PERHAPS A COOLER SYSTEM
FOR LATE IN THE WEEK WITH MODELS SHOWING SNOW LEVELS DOWN TO 3,000
FEET. STP
&&
.AVIATION...A FRONTAL SYSTEM WILL SAG SOUTH OVERNIGHT BRINGING AN
END TO RAIN ACROSS NORTHWEST CALIFORNIA. CEILINGS WILL LIFT
OVERNIGHT AT THE COAST WITH SOME GROUND FOG LIKELY DEVELOPING. LOW
CLOUDS WILL BECOME TRAPPED OVERNIGHT IN THE INTERIOR WITH IFR OR
LIFR CONDITIONS LIKELY TO PERSIST UNTIL MID MORNING. AFTER THE LOW
CLOUDS CLEAR IN THE MORNING VFR WILL PREVAIL WITH MID AND HIGH
LEVEL CLOUDS SPREADING OVER THE REGION AHEAD OF THE NEXT SYSTEM.
CEILINGS WILL DESCEND MONDAY EVENING BEGINNING IN THE NORTH. RPA
&&
.MARINE...SOUTHERLY WINDS AND RESULTANT SHORT PERIOD SEAS HAVE
BEEN STEADILY DECREASING TODAY AS A FRONTAL SYSTEM SLOWLY SHIFTS
SOUTH AND EAST. AS SUCH...HAVE ALLOWED THE GALES TO EXPIRE ACROSS
THE WATERS. A LONG PERIOD WESTERLY SWELL HAS CONTINUED TO
PROPAGATE THROUGH THE WATERS TODAY WITH SWELL HEIGHTS OF 13 TO 17
FT AROUND 16 SECONDS REPORTED AT THE NEAR SHORE BUOYS. MODELS HAVE
THE SWELL CONTINUING TO BUILD INTO THE EVENING...PEAKING AROUND 17
TO 19 FT. THIS WILL PRODUCE VERY LARGE BREAKERS AND HAZARDOUS SURF
CONDITIONS. HAVE ISSUED HAZARDOUS SEAS WARNINGS ACROSS THE WATERS
THROUGH THE EVENING TO ACCOUNT FOR THE LARGE SWELL. THIS SWELL
WILL SLOWLY DIMINISH THROUGH THE MIDDLE OF THE WEEK. ADDITIONAL WX
SYSTEMS NEXT WEEK WILL CONTINUE TO BRING STRONG TO POTENTIALLY
GALE FORCE SOUTHERLY WINDS AND RESULTANT SHORT PERIOD SEAS. MODELS
SHOW ANOTHER LONG PERIOD SWELL BUILDING INTO THE WATERS LATE IN
THE WEEK...WITH THE SEA STATE POTENTIALLY REACHING 20FT. STP
&&
.BEACH HAZARDS...THE LARGE SWELL WILL CONTINUE TO GENERATE
LARGE...HAZARDOUS SURF THROUGH THE EVENING WITH BREAKERS REACHING
22 TO 28 FT ON W AND NW FACING BEACHES. AVOID ROCKS AND JETTIES
ALTOGETHER AND IF YOU VISIT THE BEACH STAY MUCH FARTHER FROM THE
WATER THAN YOU TYPICALLY DO. LARGE SURF IN CONJUNCTION WITH A
STORM SURGE MAY EXACERBATE HIGH TIDE IMPACTS THROUGH THE HOLIDAY
WEEKEND. HOWEVER...WATER LEVELS ARE NOT EXPECTED TO REACH CRITICAL
LEVELS AT THIS TIME. WE WILL CONTINUE TO MONITOR TIDAL
OBSERVATIONS. KML/STP
&&
.HYDROLOGY...HEAVY RAIN ACROSS NW CALIFORNIA TODAY HAS PLACED
SEVERAL INCHES OF WATER INTO REGIONAL WATERSHEDS. THIS IN TURN HAS
CAUSED AREA CREEKS, STREAM, AND RIVERS TO RISES RAPIDLY WITH SOME
OVER TOPPING THEIR BANKS. VARIOUS FLOOD PRODUCTS REMAIN IN EFFECT
AND SHOULD BE VIEWED ON OUR WEBPAGE THROUGH THE HYDROLOGICAL
STATEMENT. RIVERS WILL PEAK OVERNIGHT INTO TOMORROW MORNING THEN
RECEDE SLIGHTLY MONDAY AFTERNOON. ANOTHER SYSTEM EARLY TUESDAY
MORNING WILL CAUSE ANOTHER PEAK ON AREA CREEKS, STREAMS, AND
RIVERS WITH A FEW LOCALIZED FLOODING ISSUES EXPECTED. MORE DETAILS
ON THE TUESDAY RISES WILL COME ON MONDAY AS WE SEE THE FULL
RESPONSE OF THE RIVERS TODAY. BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FLOOD WATCH THROUGH LATE TONIGHT FOR CAZ001>004-076.
HIGH SURF ADVISORY UNTIL MIDNIGHT PST TONIGHT FOR CAZ001-002.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 PM PST WEDNESDAY FOR
PZZ450-455-470-475.
HAZARDOUS SEAS WARNING UNTIL 9 PM PST THIS EVENING FOR
PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jan 17, 4:08 PM PST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 408 PM PST SUN JAN 17 2016 CAZ001-002-190015- REDWOOD COAST-MENDOCINO COAST- 408 PM PST SUN JAN 17 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 4 AM PST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL STORM SYSTEMS MAY PRODUCE FLOODING THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-076-190015- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 408 PM PST SUN JAN 17 2016 ...FLOOD WATCH IN EFFECT UNTIL 4 AM PST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL STORM SYSTEMS MAY PRODUCE FLOODING THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-190015- NORTH COAST INTERIOR- 408 PM PST SUN JAN 17 2016 ...FLOOD WATCH IN EFFECT UNTIL 4 AM PST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FLOOD WATCH IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL STORM SYSTEMS MAY PRODUCE FLOODING THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 17, 3:27 PM PST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
327 PM PST SUN JAN 17 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM FLOOD 3 NNE ORICK 41.32N 124.04W
01/17/2016 HUMBOLDT CA PUBLIC
NORTH OF ORICK, DAVISON RD. FLOODED.
&&
RERLocal storm report, Jan 17, 3:28 PM PST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
328 PM PST SUN JAN 17 2016
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM FLOOD BLUE LAKE 40.88N 123.99W
01/17/2016 HUMBOLDT CA PUBLIC
HATCHERY RD. IN BLUE LAKE IS FLOODED.
&&
RERThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 8:51 PM PST | River Flood Warning | EKA | Humboldt | 8 hr |
| Jan 17, 9:07 PM PST | Small Craft Advisory | EKA | 30 hr | |
| Jan 18, 3:22 AM PST | Gale Watch | EKA | 11 hr | |
| Jan 18, 5:30 AM PST | River Flood Advisory | EKA | Mendocino | 4 hr |
| Jan 18, 2:47 PM PST | Gale Warning | EKA | 20 hr |
Nearby
Hazardous Seas Warnings in California, 2016Every hazardous seas warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.